# SDR SWIA200211440

- Difficulty date: November 5, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 19,236 hours, 25,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AT ROW 5 AND 6 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY.   OPS CHECK GOOD.
